# SDR SWIA200312704

- Difficulty date: December 20, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 9,941 hours, 13,594 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Condition: Damaged
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RUDDER TRIM JAMMED AND WOULD NOT TURN LEFT OR RIGHT.  REMOVED AND REPLACED FORWARD RUDDER TRIM CABLES WITH NEW SERVICEABLE CABLES AND TENSIONED IAW EMB 120 MM 27-00-01.
